# SDR CALA2023101303055

- Difficulty date: October 12, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N819UA
- Make and model: Airbus A319-131
- Aircraft serial: 893
- Aircraft time: 76,135 hours, 32,924 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: D5528000301300
- Condition: Contaminated
- Location: Rh Elevator
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH ELEVATOR SHOWS LIQUID INGRESS AT 24IN FROM I/B END, 12IN FROM T/E, 1IN IN DIAMETER. "REPAIR BEFORE NEXT FLIGHT" SUPPORT TASK 9296567/40567 DRILLED WITNESS HOLES IN RH ELEVATOR UPPER SKIN 24IN FROM VB END 12IN FROM T/E ZONE 1 IAW A319 AMM 55-20-00-200-006 PAR4A(6). FO UND NO LIQUID. REPAIRED AREA IAW A319 SRM 55-21-11-300-004 CAT A REPAIR.
